| Model Number |
DFT315 |
| Medical Device Problem Codes |
Failure to Deliver (2338); Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that during an intraocular lens (iol) implant procedure, the lens was stuck in the cartridge.The lens had scratches making it impossible to use.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).